# SDR AALA202304252103

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 81,151 hours, 10,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Card
- Condition: Contaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH EMERGENCY EXIT LIGHT SWITCH IN OFF POSITION EMERGENCY EXIT LIGHTS ILLUMINATE WHEN APU SHUTS OFF. REMOVED AND CLEANED CARD FILE M23217 PER SSM 33-51-11. OPERATIONAL CHECK GOOD PER AMM 33-51-11.
